# SDR GTIA2021081635938

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 53,149 hours, 24,430 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR HAD NO POWER INFLIGHT. ATTEMPTED SEVERAL RESETS W/ NO SUCCESS-FOUND CFDS MSG: WXR1(1SQ1) TROUBLE SHOT IAW TSM 34-1-00-810-802-A, REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33. BITE TEST GOOD AT THIS TIME. A/C OK FOR SERVICE
